If you need an accessible version of this item please contact JSTOR User Support

On an Application of a Banach-Steinhaus Theorem to the Study of the Boundedness of Solutions of Non-Linear Differential and Difference Equations

Richard Bellman
Annals of Mathematics
Second Series, Vol. 49, No. 3 (Jul., 1948), pp. 515-522
Published by: Annals of Mathematics
DOI: 10.2307/1969041
Stable URL: http://www.jstor.org/stable/1969041
Page Count: 8
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
On an Application of a Banach-Steinhaus Theorem to the Study of the Boundedness of Solutions of Non-Linear Differential and Difference Equations
Preview not available

Page Thumbnails

  • Thumbnail: Page 
515
    515
  • Thumbnail: Page 
516
    516
  • Thumbnail: Page 
517
    517
  • Thumbnail: Page 
518
    518
  • Thumbnail: Page 
519
    519
  • Thumbnail: Page 
520
    520
  • Thumbnail: Page 
521
    521
  • Thumbnail: Page 
522
    522